# SDR VNAA0010012

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 14,253 hours, 13,008 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS POWER WAS ADVANCED FOR TAKEOFF, THE NOSE WHEEL STEERING FAILED.  THE CREW ABORTED TAKEOFF AND WHILE TAXIING OFF THE RUNWAY RESET THE CIRCUIT BREAKER.  AS THEY ATTEMPTED ANOTHER TAKEOFF THE NOSE WHEEL STEERING FAILED AGAIN AND THE CREW RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND SERVICED THE NOSE WHEEL STRUT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
